# SDR ASAA0670605

- Difficulty date: May 17, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 22,576 hours, 9,722 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A372212
- Condition: Cracked
- Location: Bs 225-237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXTERNAL POWER RECEPTICAL CUTOUT INTERNAL DOUBLE CRACKED.  REPAIRED IAW SRM 51 40 02.
